# SDR FDEA201604171240

- Difficulty date: April 17, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 84,291 hours, 29,022 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: ALC74392
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER AFT HORIZONTAL STABILIZER SKIN PANEL INBD AFT CORNER HAS A .400 INCH CRACK.  CRACK STOP DRILLED IAW WC 55X1203ALI-P4 FIGURE 2 TABLE 1.  CRACK FOUND TO BE LIMITS.  TRACKING TO BE ACCOMPLISHED ON WC AT 80 FLIGHT HOUR INTERVALS.
